Polynomial Weyl Representations

  • Paul Lee Robinson

    University of Florida, Gainesville, USA


For the canonical commutation relations in infinite dimensions, we offer an explicit direct construction of Weyl representations generated from the Fock representation by polynomial transformations of arbitrary degree, solving a problem posed by Proksch, Reents and Summers. Our solution employs new approaches to Hilbert–Schmidt polynomials and their Wick ordering.

Cite this article

Paul Lee Robinson, Polynomial Weyl Representations. Publ. Res. Inst. Math. Sci. 35 (1999), no. 2, pp. 195–222

DOI 10.2977/PRIMS/1195143949